# SDR WX0A2013111500753

- Difficulty date: November 13, 2013
- Submitted: November 15, 2013
- Operation: Air carrier
- Aircraft: N409NV
- Make and model: Doug DC-9-83
- Aircraft serial: 49574
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD CABIN ENTRY EMERGENCY LIGHTS DIM.  R & R EMERGENCY LIGHT BATTERY PACK IAW AMM 33-53-00.  OPS CHECKED GOOD.
